View Full Version : Is it risky to delay Propecia in favor of Rogaine

08-15-2011, 11:06 PM
Hello, I am 20, and until about 8 months ago, my hair was extremely thick. From about January to March or so, it seemed like a lot of my hair was falling out. My definitely looks thinner than it was especially in bright light, but nothing ridiculously noticeable. Most of the thinning occurred on top and on the back. My temples aren't bad. Over the last three and a half months or so, I haven't noticed any hair falling out.

Anyways, I want to get on something. I don't really want to get on Propecia right now because of the side effects and the cost. I am a college student, have little money personally, and doubt my parents would shell out the $800 or so as they don't think I am thinning.

If I delay going on Propecia and use Rogaine instead, will that retard the effects of Propecia a year or two from now?

Dr. Glenn Charles
08-17-2011, 06:02 PM
Using Rogaine/Minoxidil prior to starting Propecia should not have any bearing on the effects of the Propecia if you decide to start taking it at some point